# SDR QXEA200501374

- Difficulty date: October 22, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,761 hours, 11,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Failsafe
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT INBOARD FLAP AFT FAIL SAFE CATCHER FOR THE OUTBOARD AFT ROLLER HAS HEAVY WEAR, REF AMM 27-54-01 PG 427, ITEM 26.  MAINTENANCE REPAIRED IAW HORIZON EA 6-27-177 AND MOD SUM IS4Q-2700001 STEPS 4-9.
